# SDR GTIA2024011937780

- Difficulty date: January 15, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 24,565 hours, 10,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT THROUGH 3000 SPIRIT AIRLINES AIR QUALITY REPORTING FORM COMPLETED . -PERFORMED TSM 05-50-810-831,ISOLTED EACH ENGINE AND EACH PACK SEPERATLY,INSPECTED APU, NO LEAK FROM DE-OILERS, NO GLYCOL VISBLE.COULD NOT CONFIRM SOURCE OF SMELL/FUMES.RAN EACH ENGINE 10 MINUTES AND APU APU BLEED ALONE,NO FAULTS,OK FOR SVC
